# SDR SWAA2023100394507

- Difficulty date: August 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER ATTACH ANGLE AT WING CENTER SECTION REAR SPAR HAS EVIDENCE OF A CRACK AT STA 663 AND LBL 7<[01] REPAIR ANGLE AT VAPOR BARRIER WING CENTER SECTION REAR SPAR STA 663 LBL 7 REF SRM 57-10-10-2R-5;[02] REPAIR ANGLE AT VAPOR BARRIER WING CENTER SECTION REAR SPAR STA 663 LBL 7 REF SRM 57-10-10-2R-5; SRM 51-40-02-0G-0;[03] CORRECTION TO STEP 1 AND 2: REPAIRED UPPER ANGLE AT VAPOR BARRIER WING CENTER SECTION REAR SPAR STA 663 LBL 7 REF SRM 57-10-10-2R-5; SRM 51-40-02-0G-0 AND DWG 111A1000;[04] VERIFIED CORRECTIVE ACTION; STEP 3.
